# SDR CA050725005

- Difficulty date: July 1, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Airtrc AT502B
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE REPORTEDLY LOST POWER DURING TAKEOFF WITH SUBSEQUENT DAMAGE TO THE AIRCRAFT.  THE ENGINE HAD BEEN CONVERTED FROM A PT6A-15AG TO A PT6A-34AG UNDER AIRFORCE TURBINE SERVICES STC SE7677SW.  P&WC WILL MONITOR INVESTIGATION OF THE INCIDENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
